I'd like to hear from any of you who are successfully taking one of the cholesterol lowering drugs. What are you taking, and have you had increased weakness, muscle aches and/or dizziness? I had sworn off taking them, after Tricor and Welchol destroyed my stomach, and Lipitor made me weak, achy and dizzy, but I got my latest blood test results yesterday, and in spite of upping my exercise and lowering my carbs even more, my cardiac risk ratio is up to 8.8. For those who don't know, normal is less than 4.4. So, I started taking Lipitor again last night at the lowest dose and already I am unable to do more than 10 mins. of half-hearted exercise today (I usually do 30-45 mins. of vigorous exercise). A risk ratio of 8.8 is a death sentence, so any advice from others on these drugs would be appreciated. Thanks, Klutzo P.S. I still believe the high prevelence of messed up lipids in FMS patients is due to low growth hormone. I have contacted the Palm Beach Rejuvination Clinic that is willing to send me injectable hGH and needles through the mail, and have me get blood tests here through labs they affiliate with. They will do this to anywhere in the country, but it ain't cheap folks! I am going to spring for the IGF-1 test at $100, and if it's low then I'll pray for manna from heaven. Do a websearch for human growth hormone to find their website if interested.